# SDR IPXA2025020635608

- Difficulty date: February 2, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,204 hours, 23,623 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 913
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK* FAULT- BTW ON 2-2-25 @ 1430Z, BACK TO PNS BROUGHT A/C OUT OF MTC FOR GEAR CHANGE. ON CLIMBOUT WITH GEAR HANDLE IN OFF POSITION, HAD HALF OF LEFT GEAR LIGHT ILLUMINATED, LE. INSTALLED ROBED PSEU OPS CHECK GOOD IAW AMM 32-09-04-404-009. INSTALLED THE FWD CARGO BAY FWD LOWER BULKHEAD PANEL I.A.W SRM 51-40-02-0G.  OSD: 2/6/2025
